Doctor insights on:
Had chest congestion 2 weeks ago & dont know that its gone or not. During the 5 day medication got cough & cold. I can feel cough in my chest ?
ACUTE BRONCHITIS: Your symptoms are consistent with acute bronchitis . You need to be reevaluated labs and CXR done to rule out pneumonia. You will probably need a different course of antibiotics and a nebulizer to give deeper penetration for medication Please get evaluated promptly! If wheezing progressive a course of steroids may be tried ...Read moreSee 1 more doctor answer
I've had a yeast infection for a week now and i took a one day medication for on it 4 days ago. Does it usually take this long to go away?
Vaginal yeast: Usually one dose is all that is needed but sometimes it has to be repeated. In addition it would be helpful for you to use a topical anti yeast cream that you insert in your vagina such as Monistat or lotrimin (clotrimazole) cream or vaginal troches. If it persists see your doctor to look for causes of an ineffective response. Is the diagnosis correct? Is your immune response fully intact? Is done obstruction. ...Read more
If I have been on a 21 day medication for PCOD but got intimate during the gap after the 21 day medication chances of pregnancy?
Not likely: You must've been taking a progestin medication. If you have a PCOS, you are not likely ovulating, so it's unlikely you are pregnant. If you are not want to get pregnant you might want to consider birth control pills. This will regulate your cycle and help with some of the side effects of PCOS like the regular cycles and abnormal hair growth. ...Read more
I took a 3 day medication for a yeast infection, and the cottage cheese type stuff has disappear but not the itching completely yet. Is that normal ?
Vaginal itching: If you have treated the yeast infection with an over the counter 3-day medication, and have seen a significant result, then you are likely on the swing away from your suffering. However, if despite your treatment you continue to develop itching after 3-5 days, you may want to consider seeing your gynecologist who may prescribe an oral dose of medication, as well as a cream for those 'itchy' parts! ...Read more
I'm about to start a 10 day medication to treat chlamydia but I am also starting my period. Is it okay to use tampons while taking the medication?
My ANA IFA came positive with Homogeneous pattern and 1:80H, no butterfly rash but I had some itching & rashes on neck, now gone after 6 day medication?
See test explanation: It takes 4 of 11 criteria to diagnose Lupus. Positive ANA is your only one and not diagnostic because skin rash should be malar or discoid. Triamcinolone will treat many non-lupus rashes. For now don`t get worried. But get the pamphlet on Lupus from the Arthritis Foundation and keep it on hand if anything else develops. Repeating the test won`t add much information. ...Read more
I have ALT 101, AST 58 and GGT 109, I was detected with a small Kidney stone a week (3 day medication) before the LFT Tests. What should I do?
Not related: Your kidney stone is not related to your abnormal liver enzyme tests(LFT).There are many different conditions that can cause abnormal LFTs such as infections (hepatitis,etc),medications (statins,etc), autoimmune diseases,alcohol intake,and infiltrating diseases of the liver.Ask your Doctor for a liver ultrasound to start with and reviewing your medications, then referral to a gastroenterologist. ...Read moreSee 1 more doctor answer
My grandmother aged 76 was diagnosed with MDR TB recently and was given some medication, and on her very first day of medication she fall very sick?
Drug toxicity: Unfortunately, MDR TB is a difficult condition to manage and requires toxic medications to be given. Adjusting dose may be helpful. It may be helpful to take anti nausea medicine if nausea is the main issue. She should be seen by a medical professional and have labs done. ...Read more
How do I know if i still have depression and how would it be suggested to live day to day without medication? (don't like the feeling of medicine)
Depends: Depression is treated by medication, not cured. Depression is a chronic condition for those how suffer from it. After a first or second episode it is reasonable to consider withdrawing treatment. Risk of recurrence after a third episode is 90% therefore lifetime treatment is recommended after the third episode. ...Read more
Nocturnal dypsonea, fine during the day. Note medications listed are day time only i stopped taking at nite 2m ago wen sob started. What can cause it?
Hi,Is there a available vaccine for herpes.I take acyclovir 400mg twice a day.The medication isn't successful.
Taking escitalopram 10 mg ,200 mg lamotrigine and 100 mg seroquel (quetiapine) , i still have anxiety during day which medication can help for anx during the day ?
Maybe not more meds?: Hi Jeta, You should consult your prescriber for additional options. Psychotherapy is very effective for managing anxiety by helping you examine worrisome thoughts and teaching you coping skills. Individuals I work with have found some of the self help tips on this website useful for generalized anxiety: http://www.anxieties.com/115/gad-intro#.V8Q1MpgrK01. Hope this is helpful. Take good care. ...Read more
What are the options for treating osteoarthritis in the knee that is also bow legged. In severe pain all day. What medications would be the best?
Yeast infection med:ciprofloxacin qty:20 days:10/ 2 a day. Second medication was fluconazole qty:3 days:1 every 3 days. Still having white discharge?
Today is1st day of medication I took amox tr-k clv 875-125mg furosemide 20mg potassium cl ER 10meq tablets I started to vomit is it from medication?
Yes: Stomach upset is often associated with this combination which should be taken with food to get one of the components activated. If you had vomiting after taking it with food, ask your doctor to prescribe an alternate antibiotic. You may also try taking it after meal and see what happens. ...Read more
Bronchitislaryngitis: As long as you do not have a high fever, you can go back to work. I hope you did not get prescribed an antibiotic because your conditions are caused by a virus. There's no need to wear a mask as long as you cover your mouth when you cough and , of couse, wash your hands when they are used). ...Read more
I get woke up from a headache almost every day and pain medications arent helping. Sometimes they go away and others they last until in asleep again.
My anxiety is getting so bad, to the point I'm having panic attacks nearly every day. Is there medication for anxiety?
Yes, quite a few.: Your Dr can assess for mood disorder, anxiety disorder & underlying medical conditions that may be causing symptoms. Talking therapy (Cognitive Behavioral Therapy or insight oriented psychotherapy) is important for lasting change. Psychiatric meds may be indicated. Don't isolate. Spend time w people. Use your support system. Get out. Don’t stagnate at home. Get at least 8 hrs of sleep/ night & ...Read more